# SDR SIMA201812187001

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 44,820 hours, 40,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

RAPID DECOMPRESSION @ FL < CABIN ALT SHOWED AND MASTER WARNING SOUNDED> O@ MASKS DEPLOYED FA NOTED SQUEALING NOISE FROM SERVICE DOOR.-C/A-DEFERRED PRESSURIZATION SYSTEM. M PROCEDURES C/W.  REMOVED AND REPLACED PAX O2 GENERATORS AND MASKS IAW AMM 35-20-01. REMOVED AND REPLACED ALL USED PASSENGER OXYGEN MASKS IAW AMM 35-20-04. REMOVED EXCESS SEALANT FROM THE SERVICE DOOR. PRESSURIZED AIRCRAFT AND NO NOISES WERE HEARD IAW AMM 21-31-00. REMOVED AND REPLACED CANNON PLUG P0079 ON ELECTRO PNEUMATIC OUTFLOW VALVE IAW SWPM 20-50-00. PERFORMED OPERATIONAL CHECK OF MANUAL AND AUTOMATIC PRESSURIZATION MODES IAW AMM 21-31-00-700-801 AND 21-31-00-700-802 OPS CHECK GOOD. PERFORMED FUT IAW TASK 21-31-00-700-804-A.  FUT GOOD. PERFORMED TEST OF BAGGAGE COMPARTMENT CHECK VALVES IAW AMM 21-27-02 NO DEFECTS NOTED. C/W WORK SCOPE.  PERFORMED PNEUMATIC OUTFLOW VALVE FUNCTIONAL TEST OF OVERPRESSURE RELIEF DEVICES IAW AMM 21-31-00-700-809-A  POST REMOVED AND REPLACED PNEUMATIC OUT FLOW VALVE(SEE TURNOVER FOR SIGN-OFF)  AND FUT GOOD.  MEL ITEM RESTORED M PROCEDURES CW.. FCF FOUND SATISFACTORY.
